# SDR DL73S962573

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOP FWD AND AFT CABIN.  REPLACED CHARGER BASE AND BATTERY PACKS, NO HELP.  FOUND BROKEN WIRE IN LIGHTING TRACK THAT AFFECTED MOST FWD AND AFT LIGHT SEGMENTS.
